# SDR NX4200440

- Difficulty date: February 7, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: LW13884
- Part serial: 1297
- Condition: Defective
- Location: Engine
- Part time: 2,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE DISASSEMBLY FOR ROUTINE OVERHAUL IT WAS NOTED THAT SOME NR 2 MAIN BEARING SURFACE MATERIAL HAD RELEASED FROM THE BEARING SHELL.
